# SDR ASAA2023033142662

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 32,490 hours, 10,329 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 12096
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 46,517 hours, 16,196 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED AFTER ENGINE START. MASTER CAUTION RECALL AND EXTINGUISHES UPON MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED FLIGHT DECK ZONE TRIM VALVE WITH SERVICEABLE UNIT IN REF TO B737-900 AMM 21-61-21.
